Tokyo Journal of Mathematics

On the Existence and Smoothness of Invariant Manifolds of Semilinear Evolution Equations

Tatsuo ITOH

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 13, Number 2 (1990), 449-456.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270132274

Digital Object Identifier
doi:10.3836/tjm/1270132274

Mathematical Reviews number (MathSciNet)
MR1088244

Zentralblatt MATH identifier
0723.58008

Citation

ITOH, Tatsuo. On the Existence and Smoothness of Invariant Manifolds of Semilinear Evolution Equations. Tokyo J. Math. 13 (1990), no. 2, 449--456. doi:10.3836/tjm/1270132274. https://projecteuclid.org/euclid.tjm/1270132274


Export citation